MathSciNet Relay Station
MathSciNet bibliographic data
MR1912876 (2003f:26014) 26B05 (26B35)
de Pauw, Thierry; Huovinen, Petri Points of $\epsilon$-differentiability of Lipschitz functions from $\Bbb R\sp n$ to $\Bbb R\sp {n-1}$. Bull. London Math. Soc. 34 (2002), no. 5, 539–550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement